Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

Pages: 1
SDB
Unregistered

Lipodystrophy
      #73452 - 10/01/03 06:23 PM

Lipodystrophy is a visible change in your body shape and changes in your metabolism when taking HIV meds. I have a classic case of it with my stomach sticking out like a pregnant woman and in a standing position it is somewhat hard. Laying down it is softer. Anyway, from what I can find on Lipodystrophy the best thing to do for it is a good diet and excercise plan. I'm eating and excercising the best I know how yet my stomach is staying the same. Does anyone know of a specific excercise or "something" that can help me get rid of this embarrassing bulging stomach? Any advice would be greatly appreciated! I feel like if I looked better I would certainly feel better. :-)



Post Extras: Remind Me!   Notify Moderator  
theblueangel
Newbie

Reged: 09/29/03
Posts: 5
Loc: Columbus, OH
Re: Lipodystrophy new
      #73522 - 10/02/03 09:21 AM

Hopefully someone will have some good advice for you - I don't know what to tell you in terms of helping the lipodystrophy, but I wanted to throw in my two cents.

When I took Videx and Zerit when I was first infected almost 8 years ago, I developed a protruding stomach...at first I was really insecure about it, but lots of guys seem to actually like the pot belly. As a result, I've found that I tend to be drawn towards guys that don't have a flat stomach...I need something soft to squeeze, I guess.

If only God were alive to see this!

--------------------
If only God were alive to see this!

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Lipodystrophy new
      #73968 - 10/05/03 02:22 AM

Hi, I have Lipo, big belly, and fat pad in my neck, none lipoatrophy, my doctor wants me to start Metformin and Roziglitazone as an ongoing treatment, my first week was bad with these meds. but after that everything's OK it has helped my belly. Hope this helps you.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Lipodystrophy new
      #75450 - 10/15/03 10:02 PM

I have the same problem. I've lost some weight from exercise, usually the treadmill or cross-trainer, and situps. It's really frustrating and hard to feel confident when your stomach is so bad. Good luck. If anyone has any advice, let us know.



Post Extras: Remind Me!   Notify Moderator  
EDDIE__VASQUEZ
Regular

Reged: 10/30/04
Posts: 35
Loc: FLORIDA
Re: Lipodystrophy new
      #113347 - 10/31/04 02:53 PM

I HAVE STARTED THAT SAME PROBLEM EARLY 2004.I PUT MY SELF ON A VERY STRICK DIET. KEEP TRACK OF YOUR CALORIES,IF YOU CAN AVOID JUNK FOOD,FRIED FOOD. AND ESPECIALLY BREAD. I HAVE SEEN GOOD RESULTS. ALSO A TREDMIL HELPS 30MNS A DAY.AND AS FOR THAT PAD IN THE BACK.IT COULD BE REMOVED BY SURGERY.I DID IT.AND AM VERY HAPPY ABOUT IT. TAKE CARE EVERYBODY.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2596

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3